Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 92, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 13, 2009, 12:16 PM CDT for Hopkins County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2009, 12:16 PM CDT (17:16 UTC)
- Expired
- Oct 13, 2009, 2:58 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 178 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 2:27 PM CDT | FLASH FLOOD | 8 Se Sulphur Springs, TX | VEHICLES UNABLE TO CROSS WATER AT FM 852/CR 2403 AND FM2 59/CR 3310 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 131 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 131716
FFWFWD
TXC223-132015-
/O.NEW.KFWD.FF.W.0092.091013T1716Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT TUE OCT 13 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHEAST TEXAS
* UNTIL 315 PM CDT
* AT 1213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY RAINFALL THROUGHOUT KAUFMAN COUNTY. RADAR INDICATES THAT 3
TO 4 INCHES OF RAIN HAS ALREADY FALLEN EAST OF SULPHUR SPRINGS. AN
ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE THROUGH MID-AFTERNOON.
OFFICIALS REPORTED HIGH WATER ON HIGHWAY 19 NEAR SULPHUR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
3323 9586 3325 9580 3329 9575 3331 9565
3335 9559 3335 9549 3337 9542 3336 9533
3338 9530 3321 9529
$$
252 follow-up statements
000
WGUS74 KFWD 131927
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT TUE OCT 13 2009
TXC223-132015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS TX-
227 PM CDT TUE OCT 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
HOPKINS COUNTY...
AT 226 PM CDT...ROAD CLOSURES CONTINUE ACROSS THE COUNTY. VEHICLES
WERE UNABLE TO CROSS AREAS NEAR FM 852 AND CR 2403 AS WELL AS FM 259
AND CR 3310. DO NOT DRIVE INTO WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
3323 9586 3325 9580 3329 9575 3331 9565
3335 9559 3335 9549 3337 9542 3336 9533
3338 9530 3321 9529
$$000
WGUS74 KFWD 131958
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE OCT 13 2009
TXC223-132008-
/O.CAN.KFWD.FF.W.0092.000000T0000Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS TX-
258 PM CDT TUE OCT 13 2009
...THE FLASH FLOOD WARNING FOR HOPKINS COUNTY IS CANCELLED...
THE HEAVY RAINFALL ACTIVITY HAS WEAKENED...AND THE FLASH FLOOD
WARNING HAS BEEN CANCELLED. BECAUSE NUMEROUS ROAD CLOSURES
CONTINUE...THE WARNING HAS BEEN TRANSITIONED TO AN AREAL FLOOD
WARNING AT 300 PM.
LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
3323 9586 3325 9580 3329 9575 3331 9565
3335 9559 3335 9549 3337 9542 3336 9533
3338 9530 3321 9529
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 10:34 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Oct 13, 10:34 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1034 AM CDT TUE OCT 13 2009 .UPDATE... THE MAKINGS OF A HEAVY RAINFALL EVENT FOR PART OF NORTH TEXAS ARE UNDERWAY. RICH MOISTURE IS IN PLACE ACROSS THE REGION WITH THE KFWD 12Z SOUNDING SHOWING 2.22 INCHES OF PWAT. SEVERAL UPPER LEVEL DISTURBANCES ARE CROSSING THE REGION AND THE NEXT ONE IS EVIDENT MOVING ACROSS WEST TEXAS NEAR WINK. ISENTROPIC LIFT CONTINUES ACROSS THE REGION AND THE WARM FRONT IS MOVING INTO OUR SOUTHEASTERN COUNTIES THIS MORNING. THE FRONT IS CURRENTLY LOCATED ALONG A LINE FROM LONGVIEW TO CAMERON. IN ADDITION...TROPICAL STORM PATRICIA NEAR BAJA IS SUPPLYING ADDITIONAL MOISTURE TO THE REGION. HEAVY RAINFALL HAS BEEN FALLING ACROSS THE EASTERN AND NORTHEASTERN PORTIONS OF NORTH TEXAS SINCE ABOUT DAYBREAK AND FLASH FLOODING IS ALREADY ONGOING IN COUNTIES EAST OF THE DFW METROPLEX. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR THIS AREA. THE BACK EDGE OF PRECIPITATION CAN BE SEEN MOVING THROUGH SAN ANGELO BUT RAINFALL IS EXPECTED TO CONTINUE DEVELOPING DURING THE DAY. HOWEVER...WE SHOULD SEE THE BULK OF THE RAINFALL END THIS AFTERNOON AND EVENING. OTHERWISE...ADJUSTED POPS A LITTLE BASED ON TRENDS BUT STILL INDICATE THE RAIN SHIFTING AND ENDING FROM WEST TO EAST THIS AFTERNOON AND EVENING. REMOVED THE FOG WORDING FROM THE ZONES BUT A FEW AREAS NEAR THE WARM FRONT WILL CONTINUE TO SEE FOG THROUGH THE MORNING HOURS. THE WARM FRONT IS FORECAST TO REMAIN DRAPED ACROSS THE SOUTHERN PORTIONS OF NORTH TEXAS TODAY RESULTING IN HIGHER TEMPERATURES /UP TO THE UPPER 70S/ SOUTH OF THE FRONT. ADJUSTED HIGH TEMPERATURES A BIT BASED ON CURRENT OBSERVATIONS. 82/JLD && .AVIATION... /12Z TAFS/ TODAY...LIFR CONDITIONS WILL PREVAIL. EXPECT PERIODS OF RAIN BEFORE NOON. BULK OF RAIN SHOULD PUSH OUT OF METRO SITES BY 17Z...WITH LINGERING 5SM VISIBILITY AND SKIES AROUND 800 FEET. FOR WACO...EXPECT CONTINUED RAIN THIS AFTERNOON...FINALLY MOVING OUT BY 00Z. TONIGHT...IFR WITH PERIODS OF LIFR. EXPECT FOG TO REDEVELOP AT METRO SITES BETWEEN 08Z-12Z...WITH 1SM VISIBILITY. && .PREV UPDATE... .UPDATE... QUICK UPDATE DUE TO HEAVIER...EMBEDDED CONVECTION WILL LIKELY OCCUR ALONG AND SE OF A SHERMAN...WEATHERFORD...COMANCHE LINE...ESPECIALLY INTO EARLY AFTERNOON. SO HAVE ADDED HEAVY RAIN WORDING PER LOOK AT HPC QPF VALUES OF 1-2 INCHES...LOCALLY HIGHER AMOUNTS WITH RICH PACIFIC MOISTURE FROM WEAKENING ERN PACIFIC HURRICANE COMBINING WITH INCREASING WAA/MOISTURE COMING FROM THE GULF OF MEXICO. NO WATCHES EXPECTED...THOUGH LOCALIZED FLOODING CANT BE RULED OUT ACROSS THESE AREAS. UPDATE SENT. 05/ && .PREV DISCUSSION... /ISSUED 331 AM CDT TUE OCT 13 2009/ SLOPPY...WET...AND AT TIMES...FOGGY CONDITIONS THIS MORNING FOR COMMUTERS ACROSS NORTH TEXAS THIS MORNING. SOME LOCALIZED AREAS HAVE FALLEN BELOW A MILE...BUT DENSE FOG IS NOT WIDESPREAD...AS REQUIRED FOR AN ADVISORY...THUS NO ADVISORY ISSUED. EXPECT AS RAIN/ THUNDER SPREADS ACROSS THE REGION THIS MORNING...EXPECT VISIBILITIES WILL VARY FROM 1/4 MILE TO 5 MILES. WELL MENTION AREAS OF FOG/WITH PATCHY DENSE FOG IN FORECASTS THIS MORNING AND MENTION IN HAZARDOUS WX OUTLOOK. RAIN WITH EMBEDDED THUNDER SHOULD CONTINUE TO OVERSPREAD THE AREA TODAY...THEN BE ANCHORED OVER FAR E/SERN COUNTIES FOR THE LATE DAY/ EVENING HOURS...AS FRONTAL BOUNDARY REMAINS ANCHORED JUST SOUTH OF I-20 FOR THE NEXT 18-24 HRS. WITH THIS BEING THE CASE...WILL MENTION MORE AREAS OF FOG ALONG AND NORTH OF THE FRONT TONIGHT...THOUGH WE CANT RULE OUT A LITTLE PATCHY FOR SOUTH OF THE BOUNDARY AS WINDS WILL BE RELATIVELY LIGHT. BOUNDARY WILL BEGIN SLOWLY LIFTING INTO SRN OK BY WED MORNING AND WILL CONTINUE HIGHEST RAIN CHANCES ACROSS NE COUNTIES IN VICINITY OF BOUNDARY. COLD FRONT WILL THEN MOVE INTO THE REGION WED NIGHT AND SE COUNTIES BY THURSDAY MORNING. WILL HAVE SOME THUNDERSTORM CHANCES ALONG THE BOUNDARY...MAINLY ACROSS THE ERN HALF OF NORTH TX. WITH SOME BRIEF 80S/TO NEAR 90 SOUTH OF I-20 WEDNESDAY AFTERNOON... SURFACE INSTABILITY MAY BE ENOUGH AHEAD OF THE FRONT FOR A FEW STRONG STORMS...BUT LAPSE RATES ALOFT ARE MOIST ADIABATIC AND DONT EXPECT MUCH OF A SEVERE THREAT AT THIS TIME...THOUGH CANT RULE OUT AN ISOLATED/MARGINALLY SEVERE STORM WED NIGHT/EARLY THURSDAY. FRONT CLEARS THE AREA BY THURS AFTERNOON WITH DRY CONTINENTAL AIR FILTERING INTO NORTH TX...BUT NOT OVERLY COLD. WINDS WILL BE BRISK THURSDAY INTO THURS EVENING. HIGH PRESSURE WILL SETTLE OVER THE AREA FRIDAY/EARLY SATURDAY...FOR SOME PLEASANT FALL CONDITIONS. A REINFORCING FRONTAL SURGE LOOKS TO ARRIVE BY SAT NIGHT/EARLY SUNDAY AND REINFORCE THE DRY/COOL CONDITIONS. LOOKS LIKE A PERIOD OF DRYING OUT IS ON TAP FOR THE EXTENDED PERIOD. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 65 82 64 76 / 100 30 20 30 20 WACO, TX 75 69 87 70 80 / 100 40 10 10 20 PARIS, TX 68 60 75 63 74 / 100 70 30 60 40 DENTON, TX 68 63 81 60 75 / 100 30 20 40 20 MCKINNEY, TX 68 61 80 62 75 / 100 40 30 50 20 DALLAS, TX 69 66 82 64 77 / 100 40 20 40 20 TERRELL, TX 70 65 82 66 78 / 100 60 20 40 30 CORSICANA, TX 74 67 84 69 79 / 100 60 20 20 30 TEMPLE, TX 75 70 88 71 86 / 100 50 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ093>095- 104>107-119>123-134-135-146. && 69/82
Hazardous weather outlook, Oct 13, 9:11 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 911 AM CDT TUE OCT 13 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 911 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 9 PM TONIGHT FOR LOCATIONS EAST AND NORTH OF A LINE FROM SHERMAN TO CORSICANA TO ATHENS. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO ONE HALF MILE OR LESS THIS MORNING. AREAS OF FOG REDUCING VISIBILITIES BELOW ONE MILE WILL REDEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE GENERALLY EAST OF INTERSTATE 35 WEDNESDAY THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 13, 10:45 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD SULPHUR SPRINGS 33.13N 95.60W
10/13/2009 HOPKINS TX LAW ENFORCEMENT
HIGH WATER ON FM 1870 SOUTH OF SULPHUR
SPRINGS...NUMEROUS CITY STREETS INUNDATEDLocal storm report, Oct 13, 10:50 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLASH FLOOD ITASCA 32.17N 97.15W
10/13/2009 HILL TX LAW ENFORCEMENT
NUMEROUS HIGHWAYS IMPASSABLELocal storm report, Oct 13, 11:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 AM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FLASH FLOOD WAXAHACHIE 32.40N 96.85W
10/13/2009 ELLIS TX EMERGENCY MNGR
MULTIPLE STREETS IN AND AROUND WAXAHACIE CLOSED DUE TO
HIGH WATER.Local storm report, Oct 13, 11:16 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 2 N SULPHUR SPRINGS 33.16N 95.60W
10/13/2009 HOPKINS TX LAW ENFORCEMENT
HIGHWAY 19 JUST NORTH OF SULPHUR SPRINGS IS UNDER WATERLocal storm report, Oct 13, 11:59 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM FLASH FLOOD TERRELL 32.73N 96.28W
10/13/2009 KAUFMAN TX LAW ENFORCEMENT
SEVERAL ROADS AROUND THE COUNTY ARE STILL UNDER WATER
AND CLOSED.Local storm report, Oct 13, 12:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT TUE OCT 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLASH FLOOD WHITNEY 31.97N 97.33W
10/13/2009 HILL TX LAW ENFORCEMENT
CLOSURES--FM309 COTTONWOOD CR...CR1258/1248/1240 NEAR
WHITNEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 8:10 AM CDT | Flash Flood Warning | FWD | Hill | 2 hr |
| Oct 13, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 28 hr |
| Oct 13, 9:02 AM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 3 hr |
| Oct 13, 9:07 AM CDT | Flash Flood Watch | FWD | Collin, Dallas, Delta, Ellis, Fannin, Grayson and 9 more | 10 hr |
| Oct 13, 9:17 AM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Oct 13, 9:22 AM CDT | Areal Flood Advisory | FWD | Navarro | 113 min |
| Oct 13, 9:35 AM CDT | Areal Flood Advisory | FWD | Dallas | 115 min |
| Oct 13, 9:37 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Oct 13, 10:05 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 5 days |
| Oct 13, 10:20 AM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Oct 13, 10:41 AM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Oct 13, 11:59 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Oct 13, 12:28 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Oct 13, 1:18 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| Oct 13, 1:43 PM CDT | Flash Flood Warning | FWD | Van Zandt | 74 min |
| Oct 13, 2:33 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Oct 13, 2:36 PM CDT | Areal Flood Advisory | FWD | Freestone | 3 hr |
| Oct 13, 3:00 PM CDT | Areal Flood Warning | FWD | Hopkins, Kaufman, Van Zandt | 4 hr |
| Oct 13, 3:24 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Oct 13, 4:11 PM CDT | River Flood Warning | FWD | Collin | 15 hr |
| Oct 13, 4:11 PM CDT | River Flood Warning | FWD | Navarro | 63 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.